# SDR SWIA200921889

- Difficulty date: February 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 17,222 hours, 12,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 18R AFT OF FS 280 CORRODED.  (C CHECK)  REPAIRED PER REO.
